Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 7, Issue 1, 1971
Metadata
 

Eigenfunction Expansions Associated with Second-order Differential Equations for Hilbert Space-valued Functions
Yoshimi Saito
pp. 1–55
Abstract | Full-Text PDF (3472 KB) | Metadata

On a Mixed Problem for Hyperbolic Equations with Discontinuous Boundary Conditions
Kazunari Hayashida
pp. 57–67
Abstract | Full-Text PDF (692 KB) | Metadata

Covariance Operators of Skew Distributions
Yoshiomi Nakagami
pp. 69–83
Abstract | Full-Text PDF (1074 KB) | Metadata

On the Finite Model Property for Kripke Models
Hiroakira Ono
pp. 85–93
Abstract | Full-Text PDF (761 KB) | Metadata

Boundary Values of Hyperfunction Solutions of Linear Partial Differential Equations
Hikosaburo Komatsu and Susumu Isonaga
pp. 95–104
Abstract | Full-Text PDF (768 KB) | Metadata

On Quasifree States of the Canonical Commutation Relations (I)
Huzihiro Araki and Masafumi Shiraishi
pp. 105–120
Abstract | Full-Text PDF (1256 KB) | Metadata

On Quasifree States of the Canonical Commutation Relations (II)
Huzihiro Araki
pp. 121–152
Abstract | Full-Text PDF (2432 KB) | Metadata

On Neutron Branching Processes
Takakazu Mori, Shinzo Watanabe and Toshio Yamada
pp. 153–179
Abstract | Full-Text PDF (1532 KB) | Metadata

Initial-Boundary Value Problems for First Order Hyperbolic Systems
Kunihiko Kajitani
pp. 181–204
Abstract | Full-Text PDF (1474 KB) | Metadata